# SDR UPS98226738

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME ON FWD SIDE OF B/H 351 LT SIDE IS CORRODED BETWEEN STR 22 AND 23.  FRAME REPAIRED IAW SRM 53-10-4 FIG 13.
